# SDR DJFA2008075

- Difficulty date: October 21, 2008
- Submitted: October 25, 2008
- Operation: Air carrier
- Aircraft: N454LX
- Make and model: Beech 400A
- Aircraft serial: RK327
- Aircraft time: 5,739 hours, 4,876 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A BURNING SMELL COMING FROM THE FWD EVAP.  MAINTENANCE INSPECTED THE AIRCRAFT AND COULD NOT DUPLICATE THE DISCREPANCY.
